On Bounds for Norms of Sine and Cosine Along a Circle on the Complex Plane

Download PDF

Authors: F. QI

DOI: 10.46793/KgJMat2402.255F


In the paper, the author presents lower and upper bounds for norms of the sine and cosine functions along a circle on the complex plane.


Bound, norm, sine, cosine, double inequality, circle, complex plane, difference, open problem.


[1]   Z.-H. Huo, D.-W. Niu, J. Cao and F. Qi, A generalization of Jordan’s inequality and an application, Hacet. J. Math. Stat. 40(1) (2011), 53–61.

[2]   D. S. Mitrinović, Analytic Inequalities, Springer-Verlag, New York, Heidelberg, Berlin, 1970.

[3]   D.-W. Niu, J. Cao and F. Qi, Generalizations of Jordan’s inequality and concerned relations, Politehn. Univ. Bucharest Sci. Bull. Ser. A Appl. Math. Phys. 72(3) (2010), 85–98.

[4]   D.-W. Niu, Z.-H. Huo, J. Cao and F. Qi, A general refinement of Jordan’s inequality and a refinement of L. Yang’s inequality, Integral Transforms Spec. Funct. 19(3) (2008), 157–164. https://doi.org/10.1080/10652460701635886

[5]   F. Qi, On bounds of the sine and cosine along a circle on the complex plane, MDPI Preprints 2020, Article ID 2020030261, 8 pages. https://doi.org/10.20944/preprints202003.0261.v1

[6]   F. Qi, On bounds of the sine and cosine along straight lines on the complex plane, Acta Univ. Sapientiae Math. 11(2) (2019), 371–379. https://doi.org/10.2478/ausm-2019-0027

[7]   F. Qi and B.-N. Guo, A criterion to justify a holomorphic function, Global Journal of Mathematical Analysis 5(1) (2017), 24–26. https://doi.org/10.14419/gjma.v5i1.7398

[8]   F. Qi, D.-W. Niu and B.-N. Guo, Refinements, generalizations, and applications of Jordan’s inequality and related problems, J. Inequal. Appl. 2009, Article ID 271923, 52 pages. https://doi.org/10.1155/2009/271923

[9]   Y.-Q. Zhong, Fubian Hanshulun (Theory of Complex Functions), 4th Edition, Higher Education Press, Beijing, China, 2013 (Chinese).